`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 12,Number 4,     November 2009

1

Existence of travelling-wave solutions and local well-posedness of the Fowler equation   Pages : 671 - 692

Borys Alvarez-Samaniego and Pascal Azerad

 Abstract       Full Text      Related Articles

2

Explosive behavior in spatially discrete reaction-diffusion systems   Pages : 693 - 711

Ana Carpio and Gema Duro

 Abstract       Full Text      Related Articles

3

Homogenization in domains randomly perforated along the boundary   Pages : 713 - 730

Gregory A. Chechkin,  Tatiana P. Chechkina,  Ciro D’Apice and Umberto De Maio

 Abstract       Full Text      Related Articles

4

A model describing the growth and the size distribution of multiple metastatic tumors   Pages : 731 - 767

Anne Devys,  Thierry Goudon and Pauline Lafitte

 Abstract       Full Text      Related Articles

5

Automated computation of robust normal forms of planar analytic vector fields   Pages : 769 - 782

Tomas Johnson and Warwick Tucker

 Abstract       Full Text      Related Articles

6

Mixed entropy estimates for the porous-medium equation with convection   Pages : 783 - 796

Ansgar Jüngel and Ingrid Violet

 Abstract       Full Text      Related Articles

7

Dependence of propagation speed on invader species: The effect of the predatory commensalism in two-prey, one-predator system with diffusion   Pages : 797 - 825

Sungrim Seirin Lee

 Abstract       Full Text      Related Articles

8

A mathematical analysis of malaria and tuberculosis co-dynamics   Pages : 827 - 864

Expeditho Mtisi,  Herieth Rwezaura and Jean Michel Tchuenche

 Abstract       Full Text      Related Articles

9

Distributed susceptibility: A challenge to persistence theory in infectious disease models   Pages : 865 - 882

Horst R. Thieme

 Abstract       Full Text      Related Articles

10

Spreading speed and traveling wavefront of an age-structured population diffusing in a 2D lattice strip   Pages : 883 - 904

Peixuan Weng

 Abstract       Full Text      Related Articles

11

Error estimates of the $\theta$-scheme for backward stochastic differential equations   Pages : 905 - 924

Weidong Zhao,  Jinlei Wang and Shige Peng

 Abstract       Full Text      Related Articles